Aa
Aa
A
A
A
Close
Avatar universal

INCREASED BOWEL MOVEMENTS

Recently i got treated for tonsil infection for which had to take azithral 500 mg antibiotic for 3 days.

After taking azithral i started having increased bowel movement and stool is mostly soft in bits and pieces.

How can i treat this condition?Also  many times i feel like urinating even when i urinated recently.

What is the cause of this?
2 Responses
Avatar universal
Make sure you finish your meds. then start taking a good quality refigerated type Probiotic because the Zpack has killed your good bacteria also drink plenty of fluids.
Avatar universal
That is probably just a side effect to the antibiotic, if it gets to be too bothersome by all means call your dr back and let them know that you are having problems just to rule of allergic reaction.
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.